MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.10782

Медицинская библиотека · Cureus · 2020

Doxycycline-Induced Hand Tremors: Case Report and Review of Antibiotic-Associated Tremors.

Jacob Joanne S, Cohen Philip R

Клинический случайСтатьяПеревод в очереди

Аннотация

There are several etiologies for acquired tremors. Medications have been observed to induce tremors. A 64-year-old man initiated oral doxycycline for scalp folliculitis. By the third dose, he noticed development of hand tremors. He continued the medication and the tremor persisted. Doxycycline was stopped after five days. Within three days of discontinuing the drug, all tremors had resolved. Medication-induced tremors have been associated with several drugs. These include antiarrhythmics, antibiotics, antidepressants, antiepileptics, antimycotics, antivirals, bronchodilators, chemotherapeutics, dopamine depleters, drugs of misuse, gastrointestinal drugs, hormones, immunosuppressants, methylxanthines, mood stabilizers, and neuroleptics. Several antibiotics have also been associated with drug-induced tremors. These include aminoglycosides, carbapenems, cephalosporins, fluoroquinolones, folate synthesis inhibitor, glycopeptides, macrolides, penicillins, and tetracyclines. Doxycycline can be added to the list of drugs associated with medication-induced tremors.

Для цитирования: Jacob Joanne S, Cohen Philip R. Doxycycline-Induced Hand Tremors: Case Report and Review of Antibiotic-Associated Tremors.. Cureus. 2020. DOI: 10.7759/cureus.10782.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.